# SDR ASAA2014091609144

- Difficulty date: September 16, 2014
- Submitted: September 18, 2014
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 31,041 hours, 9,480 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 1324M12P10
- Part serial: APMRC564
- Condition: Leaking
- Location: Nr 1 Vsv
- Part time: 31,036 hours, 9,478 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING LEAK CHECK, FOUND LT VSV ACTUATOR LEAKING, NR 1 ENGINE.   ACFT GROUNDED.  REPLACED NR 1 LT VSV ACTUATOR REF MM 75-31-01-400-801-F00.
